# SDR USAA2010110892552

- Difficulty date: October 18, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 67,065 hours, 29,941 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D57251311200602
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON RIGHT WING LOWER FUEL ACCESS PANEL 640LB BETWEEN WS 8744 TO WS 9235 & BETWEEN RIBS 21 TO RIB 22.  REPLACED RIGHT WING LOWER FUEL ACCESS PANEL 640LB BETWEEN WS 8744 TO WS 9235 & BETWEEN RIBS 21 TO RIB 22 IAW A320 AMM 57-27-11.
